MAUDE Adverse Event Report: SOFRADIM PRODUCTION SAS PARIETEX; MESH, SURGICAL, POLYMERIC

SOFRADIM PRODUCTION SAS PARIETEX; MESH, SURGICAL, POLYMERIC
Model Number TCM1515X3
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Injury (2348); No Code Available (3191)
Type of Reportable Event Serious Injury
Event or Problem Description
The patient's attorney alleged a deficiency against the device resulting in an unspecified adverse outcome.Product was used for therapeutic treatment.Preoperative ­­­­­­­­­­­­­­­­­­­and postoperative diagnosis was left inguinal hernia and left inguinal skin tag.The procedure performed was laparoscopic repair of incarcerated ventral hernia with 15-cm round mesh placed in the preperitoneal location.The patient underwent a second surgical procedure of a laparoscopic davinci-assisted repair of very large left inguinal hernia, incarcerated and excision of left inguinal skin tag.Pre-operative and post-operative diagnosis was left inguinal hernia and left inguinal skin tag.The patient also has had a surgical revision and recurrence.

Brand Name
PARIETEX
Common Device Name
MESH, SURGICAL, POLYMERIC
Manufacturer (Section D)
SOFRADIM PRODUCTION SAS
116 avenue du formans
trevoux 01600
FR  01600
MDR Report Key6916849
Report Number9615742-2017-05404
Device Sequence Number13573976
Product Code FTL
UDI-Device Identifier10884521178885
UDI-Public10884521178885
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K090858
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Device Explanted Year2016
Reporter Type Manufacturer
Report Source other
Initial Reporter Occupation Attorney
Type of Report Initial
Report Date (Section B) 09/13/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date12/31/2020
Device Model NumberTCM1515X3
Device Catalogue NumberTCM1515X3
Device Lot NumberSQA0112X
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/13/2017
Initial Report FDA Received Date10/05/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other; Required Intervention;